Biaxin Absolute Torture, Cancer Survivor, Crazy Side, Nervous Energy, Extreme Pressure
My time on Biaxin was one of the most TERRIFYING experiences of my life! (And I’m a cancer survivor, haha). It all started when a doctor put me on Biaxin (500mg) for having Pneumonia. I was to take one pill at night and one pill in the morning for a ... more »
My time on Biaxin was one of the most TERRIFYING experiences of my life! (And I’m a cancer survivor, haha).
It all started when a doctor put me on Biaxin (500mg) for having Pneumonia. I was to take one pill at night and one pill in the morning for a week. The 1st day on the Biaxin was fine. Then the second night, I started to experience changes in my behavior. I began to cry and become extremely emotional to minor things.
The 3rd day I woke up and took my pill and started to feel extreme pressure pushing on my brain. I also got very agitated, grumpy, hyper, and over stimulated. That night I took my Biaxin pill and got 0 hrs of sleep. I was up all night paranoid, scared, hallucinating, crying, shaking, nervous energy, pacing back and forth, thinking in my head “what is happening to me!” The next morning, I took my Biaxin pill and then experienced the same horrific side effects. I was calling my family and telling them that something is going wrong in my head and I need help. It was as if I was having a panic attack. My stomach cramped up, my head hurt, and my heart was beating 10x its normal pace. I also felt hopelessness, couldn’t concentrate, shortness of breath, and worst of all the feeling of paranoia and the thought that my mind is being possessed.
Finally, I got on the internet and looked up “side effects of Biaxin”. Thank god I found this website and was able to see I wasn’t alone. I called my family and told them it’s the Biaxin making me crazy. That day I went and saw my doctor and he said, “Yes, Biaxin can cause emotional distress and all of those other horrible things you are going through." He says it is rare to get that many crazy side effects, but it is possible. He said to stop taking it, and go home and rest. I needed to allow my body to recover from what has happened the last 4 days.
I will never take Biaxin again for as long as I live. I literally thought I was going insane. The feelings and thoughts I was having was absolute torture and an emotional rollercoaster. I thank this website and all of you for your posts. This website truly helped me discover that Biaxin is a dangerous drug that is not intended for everybody. Especially not me!!!!!